# SDR 4AER2016FA0000224

- Difficulty date: April 15, 2016
- Submitted: May 10, 2016
- Operation: General aviation
- Aircraft: N304AS
- Make and model: Boeing 737-400
- Aircraft serial: 25430
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND RT WING L/E SKIN ABOVE THE OTBD KRUEGER FLAP CRACKED.  REMOVED RT OTBD KRUEGER FLAP TO FACILITATE MAINTENANCE.  CUT AND REMOVED DAMAGED SECTION OF THE SKIN IAW SRM 57-41-01, FIG 202, REPAIR 9, REV 91.  ACCOMPLISHED HFEC OF SURROUNDING AREA IAW NDTM PART 6, PROCEDURE 23, REV 117.  NO CRACKS DETECTED.  FABRICATED, PREPPED AND INSTALLED REPAIR DOUBLER AND FILLER IAW SRM 57-41-01, REV 92.  INSTALLED RT OTBD KRUEGER FLAP.
